# SDR 98ZZZX3675

- Difficulty date: August 14, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N329H
- Make and model: Beech 58
- Aircraft serial: TH219
- System (JASC): 2435 · Starter-Generator
- Part: Starter
- Part number: 7121895
- Condition: Failed
- Location: Rt Engine
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STARTER FAILED ON RIGHT ENGINE TIS 64.9 HOURS SINCE FACTORY NEW ENGINE INSTALLED ON 7-14-98.  FAILED ON THIS DATE, 8-14-98.  (30 DAYS).
